Sample issue

You can read all of these full-text articles free of charge - click Free access

International Journal of Fuzzy Computation and Modelling (IJFCM)

International Journal of Fuzzy Computation and Modelling

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
A fuzzy-based routing protocol for cognitive radio networksVivek Kukreja; Shailender Gupta; Bharat BhushanVol.1 No.197-122Free access
A fuzzy differential approach to a two plants production-recycling-disposal inventory problem via genetic algorithmsDipak Kumar Jana; M. Maiti; T.K. RoyVol.1 No.172-96Free access
Standard orthogonal polynomials-based solution of fuzzy differential equationsSnehashish Chakraverty; Smita TapaswiniVol.1 No.151-71Free access
Adaptive fuzzy controller for controlling the dynamics of robot motionVaishali Sood; Parveen KumarVol.1 No.137-50Free access
Multi-objective fuzzy job shop schedulingManjeet Singh; Gürsel A. Süer; Feyzan ArikanVol.1 No.115-36Free access
Strong solvability of linear interval systems of inequalities with simple dependenciesMilan HladíkVol.1 No.13-14Free access